Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 201, NWS Fort Worth, TX

October 24, 2015Bell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 24, 2015, 10:59 AM CDT for Bell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 10:59 AM CDT (15:59 UTC)
Expired
Oct 24, 2015, 2:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WGUS54 KFWD 241559
FFWFWD
TXC027-241900-
/O.NEW.KFWD.FF.W.0201.151024T1559Z-151024T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...

* UNTIL 200 PM CDT
    
* AT 1058 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS 
  ROADS WERE CLOSED ACROSS THE TEMPLE...BELTON...HARKER HEIGHTS AND 
  NOLANVILLE AREAS. ADDITIONAL FLASH FLOODING IS EXPECTED AS HEAVY 
  RAIN CONTINUES OVER THE NEXT SEVERAL HOURS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT
  HOOD...NOLANVILLE...MORGAN'S POINT RESORT...SALADO...LITTLE
  RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3087 9762 3091 9783 3103 9791 3106 9791
      3132 9742 3124 9734 3128 9727 3099 9707
      3089 9726 3075 9732

$$

15-BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 7:48 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Oct 24, 7:48 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
748 AM CDT SAT OCT 24 2015

.AVIATION...

FOR THE 12Z TAFS...WIDESPREAD RAIN SHOWER ACTIVITY IS EXPECTED
THROUGH MUCH OF THE FORECAST PERIOD. MVFR TO IFR CIGS ARE EXPECTED
THROUGH THIS MORNING.

CIGS WERE BOUNCING AROUND BETWEEN MVFR AND IFR EARLY THIS MORNING
AROUND THE DFW AREA. OPTED TO GO WITH SCATTERED IFR CLOUDS AND
BROKEN MVFR TO NOT BE OVERLY RESTRICTIVE WITH THE IFR CIGS COMING
AND GOING EARLY THIS MORNING. MAY AMEND TO GO SOLID IFR IF IT
LOOKS LIKE 800 FT CIGS ARE GOING TO SETTLE IN FOR A FEW HOURS.

WIDESPREAD RAIN SHOWER ACTIVITY IS EXPECTED TO CONTINUE THROUGH
THIS MORNING AT ALL AREA TAF SITES. WINDS HAD ALREADY SHIFTED TO
THE NORTH-NORTHEAST AS AN INVERTED SURFACE TROUGH PUSHED EAST
ACROSS THE DFW AREA EARLY THIS MORNING. A COLD FRONT IS STILL
EXPECTED TO PUSH THROUGH LATER THIS MORNING...CAUSING WINDS TO
VEER AROUND A BIT TO THE NORTH-NORTHWEST. WINDS ARE EXPECTED TO
GENERALLY REMAIN BELOW 10 KTS...SO THIS SHOULD NOT HAVE LARGE
IMPACTS ON OPERATIONS BY ITSELF.

PERSISTENT RAIN SHOWER ACTIVITY IS EXPECTED ON EITHER SIDE OF THIS
FRONT...HOWEVER RAIN SHOWERS MAY BECOME MORE HIT AND MISS THIS
AFTERNOON AS THE FRONT CONTINUES SLOWLY SOUTHEAST OF THE DFW AREA.
WENT AHEAD WITH PERSISTENT SHOWERS ACROSS THE DFW AREA UNTIL THIS
AFTERNOON...THEN WENT AHEAD WITH VCSH TO ACCOUNT FOR SOME
ANTICIPATED BREAK IN THE SOLID COVERAGE OF RAIN THIS AFTERNOON.
WACO IS EXPECTED TO REMAIN UNDER PERSISTENT LIGHT TO MODERATE
RAINFALL ALL DAY TODAY.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT SAT OCT 24 2015/
NO MAJOR CHANGES TO OUR THINKING OVER THE NEXT 6 TO 12 HOURS.
SIGNIFICANT HEAVY RAINFALL EVENT CONTINUES ACROSS MUCH OF THE AREA
WITH THE BULK OF THE HEAVIEST PRECIPITATION EXTENDING FROM NEAR
KILLEEN NORTHEAST TO CORSICANA. LATEST PRECIPITATION ESTIMATES
INDICATE THE HEAVIEST RAINFALL RATES ARE AROUND 2 INCHES PER HOUR
MAINLY WITH THE CONVECTION ACROSS BELL AND FALLS COUNTIES.
THE CONVECTION IS SLOWING DOWN A BIT IN THESE AREAS SO THE FLASH
FLOOD THREAT SHOULD CONTINUE TO INCREASE THROUGH MORNING. A LITTLE
FARTHER NORTH...IN THE AREAS THAT SAW ANYWHERE FROM 12 TO 20
INCHES OF RAINFALL YESTERDAY...RAINFALL RATES HAVE FALLEN TO
AROUND 1/2 INCH PER HOUR. THE GROUNDS THROUGHOUT MUCH OF CENTRAL
AND NORTH TEXAS ARE COMPLETELY SATURATED AND ADDITIONAL RAINFALL
WILL ALMOST COMPLETELY RUN OFF. ANY HEAVIER BANDS ARE LIKELY TO
CAUSE FLASH FLOODING IN A SHORT PERIOD OF TIME.

CONCERNING THE FORECAST FOR TODAY...THE COLD FRONT IS LOCATED
ALONG A LINE FROM NEAR ABILENE TO WICHITA FALLS TO ARDMORE AND
WILL CONTINUE SOUTH THROUGH THE MORNING HOURS. THERE IS SOME
MESOSCALE FORCING ALONG THE FRONT AND SOME LIFT FROM THE
APPROACHING SHORTWAVE SO THERE WILL LIKELY BE AN UPTICK IN
CONVECTION OVER THE NEXT SEVERAL HOURS AS THE FRONT CONTINUES
SOUTH. THE MAIN ACTIVITY WILL STILL BE PRIMARILY SOUTH OF THE
METROPLEX IN THE WACO/TEMPLE/KILLEEN AREA AND NORTHEAST OF THERE
TOWARD CORSICANA THROUGH MID MORNING. THE REMNANTS OF HURRICANE
PATRICIA CONTINUE TO SPREAD NORTHEAST AND UPPER LEVEL DIVERGENCE
WILL LIKELY BE MAXIMIZED OVER NORTH AND CENTRAL TEXAS BY LATE
MORNING/MIDDAY. THIS FAVORABLE WIND PROFILE...COMBINED WITH DEEP
MOISTURE AND STRONG FORCING FOR ASCENT FROM APPROACHING TROUGH
WILL HELP MAINTAIN MODERATE TO HEAVY RAIN FROM THE DFW METROPLEX
SOUTH INTO CENTRAL TEXAS TODAY. LATER THIS MORNING...A SURFACE LOW
WILL START TO DEEPEN ACROSS SOUTH TEXAS AND TRACK ALONG THE TEXAS
COAST. THIS SHOULD EFFECTIVELY BEGIN TO CUT OFF THE FETCH OF DEEP
TROPICAL MOISTURE INTO THE AREA...AND THE PRECIPITATION AREA
SHOULD CONTRACT TOWARD THE CENTER OF LOW PRESSURE FARTHER SOUTH
AND EAST. THIS SHOULD MEAN THE BEGINNING OF THE END OF THE HEAVY
PRECIPITATION ACROSS OUR AREA LATER TODAY. OUR FAR SOUTHEAST
COUNTIES WILL LIKELY HAVE THE BEST CHANCE FOR HEAVY RAINFALL THIS
AFTERNOON AS THE LOW MOVES NORTHEAST ALONG THE TEXAS COAST. THIS
HEAVY RAINFALL POTENTIAL WILL CONTINUE INTO TONIGHT...MAINLY FOR
THE FAR SOUTHEAST COUNTIES.

OUR OFFICIAL FORECAST WILL STILL SHOW ANOTHER 1 TO 3 INCHES OF
RAINFALL THROUGH TODAY ACROSS MUCH OF THE AREA...WITH LIGHTER
AMOUNTS FROM THE METROPLEX NORTH AND WEST. WE WILL KEEP THE FLASH
FLOOD WATCH AS IS FOR THE MORNING PACKAGE...ALTHOUGH THE THREAT
FOR FLASH FLOODING WILL GENERALLY BE LOW ACROSS OUR WEST AND
NORTHWEST COUNTIES. AS WE START TO SEE A GENERAL TAPERING OF THE
RAIN LATER TODAY...WE WILL LIKELY TRIM PORTIONS OF THE WATCH AREA.

RAIN CHANCES WILL LIKELY BE CONFINED TO OUR EASTERN COUNTIES ON
SUNDAY AS THE SURFACE LOW CONTINUES TO MOVE TO THE NORTHEAST. WE
SHOULD GET A FEW DAYS OF DRYING OUT AS IT NOW LOOKS LIKE A MID
WEEK TROUGH WILL COME THROUGH DRY. BOTH THE GFS AND EURO GUIDANCE
ARE NOW INDICATING ANOTHER STRONG SHORTWAVE APPROACHING THE AREA
LATE IN THE WEEK WHICH WILL LIKELY BRING ANOTHER GOOD CHANCE FOR
RAIN ON FRIDAY AND POSSIBLY EXTENDING INTO HALLOWEEN.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  59  67  57  71 / 100  60  30  10  10
WACO, TX              73  60  67  58  71 / 100  80  40  10  10
PARIS, TX             71  59  67  56  70 / 100  60  50  20  20
DENTON, TX            67  57  66  54  71 / 100  50  20  10  10
MCKINNEY, TX          69  58  67  56  70 / 100  60  30  10  10
DALLAS, TX            71  59  67  58  71 / 100  60  30  10  10
TERRELL, TX           72  60  67  57  70 / 100  70  50  20  10
CORSICANA, TX         74  62  68  58  71 / 100  80  50  30  10
TEMPLE, TX            73  61  67  59  71 / 100  80  30  10  10
MINERAL WELLS, TX     67  55  66  53  72 /  90  50  20   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Oct 24, 7:41 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
741 AM CDT SAT OCT 24 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
741 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
REGION AGAIN TODAY. WHILE CLOUD TO GROUND LIGHTNING STRIKES WILL
BE A THREAT...THE BIGGEST THREAT IS EXPECTED TO BE ADDITIONAL
RAINFALL WHICH LEADS TO FLOODING.

THE AREAS THAT ARE EXPECTED TO SEE ADDITIONAL HEAVY RAINFALL AND
FLOODING TODAY ARE MOST LIKELY ALONG AND SOUTHEAST OF A LINE FROM
KILLEEN TO WACO TO CENTERVILLE. AN ADDITIONAL 3 TO 5 INCHES OF
RAIN IS EXPECTED IN THESE AREAS. ELSEWHERE ACROSS NORTH CENTRAL
TEXAS...AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY. FOR
LOCATIONS THAT ARE ALREADY FLOODING...EVEN 1 TO 3 INCHES OF
ADDITIONAL RAINFALL WILL LEAD TO ADDITIONAL FLOODING PROBLEMS.
SIGNIFICANT FLOODING IS LIKELY TO CONTINUE FROM CORSICANA THROUGH
HILLSBORO WHERE STORM TOTAL RAINFALL EXCEEDED 16 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
OVERNIGHT ACROSS MUCH OF NORTH CENTRAL TEXAS. THE HEAVIEST AMOUNTS
ARE EXPECTED TO REMAIN CONFINED TO CENTRAL TEXAS...PRIMARILY ALONG
AND SOUTHEAST OF A LINE FROM PALESTINE TO TEMPLE. AN ADDITIONAL 1
TO 3 INCHES OF RAIN IS POSSIBLE FOR THESE AREAS OVERNIGHT...WITH
RAINFALL TOTALS PRIMARILY REMAINING UNDER 1 INCH FOR THE REMAINDER
OF NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH 7 AM SUNDAY...ALTHOUGH NORTH TEXAS PORTIONS OF THIS WATCH
MAY BE CANCELLED EARLY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTH CENTRAL TEXAS
AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT
FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT.

CAVANAUGH

In the hours before

Local storm report, Oct 24, 9:57 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
10/24/2015                   BOSQUE             TX   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS BEING CLOSED DUE TO HIGH WATER
Local storm report, Oct 24, 9:59 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     FLASH FLOOD      TEMPLE                  31.10N  97.35W
10/24/2015                   BELL               TX   EMERGENCY MNGR

            SEVERAL RAODS WERE COVERED WITH WATER IN THE CITY OF
            TEMPLE
Local storm report, Oct 24, 10:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      4 N NAVARRO             32.04N  96.37W
10/24/2015                   NAVARRO            TX   BROADCAST MEDIA

            64-CAR UNION PACIFIC TRAIN DERAILED DUE TO FLOOD WATERS.
Local storm report, Oct 24, 10:15 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FLASH FLOOD      RICHLAND                31.92N  96.43W
10/24/2015                   NAVARRO            TX   PUBLIC

            SOUTHBOUND I-45 AT MILE MARKER 220 NEAR RICHLAND CLOSED
            DUE TO HIGH WATER
Local storm report, Oct 24, 10:17 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     FLASH FLOOD      BELTON                  31.07N  97.47W
10/24/2015                   BELL               TX   EMERGENCY MNGR

            VOLUNTARY EVACUATIONS ONGOING IN A NEIGHBORHOOD NEAR
            INTERSTATE 35 AND SPRING STREET
Local storm report, Oct 24, 10:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     HEAVY RAIN       5 N COOLIDGE            31.82N  96.67W
10/24/2015  M20.00 INCH      LIMESTONE          TX   BROADCAST MEDIA

            OFF HWY 171 BETWEEN HUBBARD AND COOLIDGE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:09 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Oct 23, 8:11 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Oct 23, 8:22 PM CDTFlash Flood WarningFWDCoryell, Hamilton3 hr
Oct 23, 8:47 PM CDTRiver Flood WarningFWDNavarro4 days
Oct 23, 8:47 PM CDTRiver Flood WarningFWDHenderson, Navarro7 days
Oct 23, 8:55 PM CDTAreal Flood AdvisoryFWDAnderson2 hr
Oct 23, 9:11 PM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 23, 9:51 PM CDTAreal Flood AdvisoryFWDCollin, Hunt, Rockwall3 hr
Oct 23, 9:59 PM CDTFlash Flood Warning EmergencyFWDNavarro6 hr
Oct 23, 10:05 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
Oct 23, 10:12 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Oct 23, 10:48 PM CDTRiver Flood WarningFWDDallas12 hr
Oct 23, 11:07 PM CDTFlash Flood WarningFWDLimestone3 hr
Oct 23, 11:12 PM CDTFlash Flood WarningFWDHamilton3 hr
Oct 24, 12:48 AM CDTSpecial Weather StatementFWDLimestone27 min
Oct 24, 1:02 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
Oct 24, 1:10 AM CDTAreal Flood AdvisoryFWDFreestone2 hr
Oct 24, 1:16 AM CDTFlash Flood WarningFWDHenderson3 hr
Oct 24, 1:25 AM CDTFlash Flood WarningFWDBosque, Hill3 hr
Oct 24, 1:47 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 2:20 AM CDTRiver Flood WarningFWDEllis, Kaufman67 hr
Oct 24, 2:20 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon21 days
Oct 24, 2:30 AM CDTAreal Flood AdvisoryFWDBell3 hr
Oct 24, 3:08 AM CDTFlash Flood WarningFWDBell, Falls, McLennan8 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDBosque27 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan19 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan22 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan17 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDCoryell32 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDCoryell44 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDLampasas32 hr
Oct 24, 4:00 AM CDTFlash Flood WarningFWDNavarro13 hr
Oct 24, 4:14 AM CDTFlash Flood WarningFWDHenderson13 hr
Oct 24, 4:24 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 24, 4:30 AM CDTFlash Flood WarningFWDBosque, Hill9 hr
Oct 24, 4:43 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 5:21 AM CDTFlash Flood WarningFWDBell, Falls3 hr
Oct 24, 5:54 AM CDTRiver Flood WarningFWDHamilton22 hr
Oct 24, 7:17 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 24, 7:23 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
Oct 24, 7:32 AM CDTAreal Flood AdvisoryFWDLampasas, Mills6 hr
Oct 24, 7:41 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 7:48 AM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 24, 8:20 AM CDTFlash Flood WarningFWDBell, Falls, Robertson3 hr
Oct 24, 8:31 AM CDTFlash Flood WarningFWDFreestone, Limestone6 hr
Oct 24, 8:38 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt3 hr
Oct 24, 8:41 AM CDTAreal Flood AdvisoryFWDAnderson3 hr
Oct 24, 10:02 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDFalls, Milam, Robertson61 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDLimestone64 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDMilam65 hr
Oct 24, 10:40 AM CDTAreal Flood WarningFWDCoryell3 hr
Oct 24, 10:45 AM CDTAreal Flood WarningFWDMcLennan3 hr
Oct 24, 11:06 AM CDTAreal Flood AdvisoryFWDFalls, McLennan, Milam, Robertson3 hr
Oct 24, 11:23 AM CDTFlash Flood WarningFWDAnderson3 hr
Oct 24, 11:44 AM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
Oct 24, 12:55 PM CDTAreal Flood WarningFWDBosque, Hill6 hr
Oct 24, 1:32 PM CDTAreal Flood AdvisoryFWDLampasas6 hr
Oct 24, 1:38 PM CDTAreal Flood WarningFWDBell, Coryell6 hr
Oct 24, 1:51 PM CDTAreal Flood WarningFWDFalls, McLennan6 hr
Oct 24, 2:26 PM CDTAreal Flood WarningFWDAnderson, Freestone, Limestone6 hr
Oct 24, 3:52 PM CDTAreal Flood AdvisoryFWDMilam, Robertson4 hr
Oct 24, 5:00 PM CDTAreal Flood WarningFWDNavarro12 hr
Oct 24, 5:11 PM CDTAreal Flood WarningFWDHenderson6 hr
Oct 24, 6:46 PM CDTAreal Flood WarningFWDBosque, Hill12 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.